MathSciNet Relay Station
MathSciNet bibliographic data
MR1260202 (95b:33021) 33C45 (34B24 34L10)
Koekoek, Roelof Differential equations for symmetric generalized ultraspherical polynomials. Trans. Amer. Math. Soc. 345 (1994), no. 1, 47–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement